Optimality conditions of type KKT for optimization problem with interval-valued objective function via generalized derivative
Year of publication: |
2013
|
---|---|
Authors: | Chalco-Cano, Y. ; Lodwick, W. A. ; Rufian-Lizana, A. |
Published in: |
Fuzzy optimization and decision making : a journal of modeling and computation under uncertainty. - Dordrecht [u.a.] : Springer Science + Business Media B.V., ISSN 1568-4539, ZDB-ID 21677980. - Vol. 12.2013, 3, p. 305-322
|
Saved in:
Saved in favorites
Similar items by person
-
Chalco-Cano, Y., (2013)
-
The Karush-Kuhn-Tucker optimality conditions for fuzzy optimization problems
Chalco-Cano, Y., (2016)
-
Pessimistic, optimistic, and minimax regret approaches for linear programs under uncertainty
Thipwiwatpotjana, Phantipa, (2014)
- More ...